# SDR UALA2010122204687

- Difficulty date: December 22, 2010
- Submitted: December 22, 2010
- Operation: Air carrier
- Aircraft: N504UA
- Make and model: Boeing 757222
- Aircraft serial: 24625
- Aircraft time: 68,617 hours, 26,097 cycles
- Engine: Pwa PW2040
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Reads Low
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4 LT MED SLIDE PRESURE LOW NEEDLE AT LOWER EDGE OF GREEN BAND.  R & R NR4 LT SLIDE ASSY.  DOOR PINED AND BOTTLE PINED PINS REMOVED & DOOR REACTIVATED.
